# SDR AUS20020153

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Component: Windows Wiring
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS NR 1  WINDOW HEAT CONNECTION LOCATED IN THE LOWER LT CORNER LOOSE AND ARCING.
